# SDR YYFA20131201003

- Difficulty date: December 1, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 42,692 hours, 35,079 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING KLCK WITH NORMAL PROCEDURES, WE NOTICED THE FLOW LIGHT ILLUMINATED.   STOP CLIMB AT 230 & RAN QRH, UNABLE TO MAINTAIN CABIN PRESS & RETURNED TO KLCK.
